# SDR WX0A2025120332654

- Difficulty date: December 1, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 55,073 hours, 35,284 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FWD MEGAPHONE INOPERATIVE.   R & R FWD MEGAPHONE IAW AMM 25-60-51-90-001-A.
